MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Urinary Frequency / Polyuria (2275); Prolapse (2475)
Date of Event 04/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an obtryx system - halo device was used during a procedure.The patient experienced pelvic heaviness and needs to urinate frequently.Other pains have also appeared progressively, such as back, pelvic, hip, sternum, shoulder, and foot pain.Additionally, the patient also had anal and vaginal burning.
 
Additional Manufacturer Narrative
Block h6: patient code e2330 captures the reportable event of pain.Patient code e1705 captures the reportable event of vaginal burning.
 
Additional Manufacturer Narrative
Correction to blocks h6 (patient codes), and h11.Block h6: patient code e2330 captures the reportable event of pain.Patient code e1705 captures the reportable event of vaginal burning.
 
Event or Problem Description

Brand Name
OBTRYX SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20698868
Report Number2124215-2024-70144
Device Sequence Number12379859
Product Code OTN
UDI-Device Identifier08714729718987
UDI-Public08714729718987
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model NumberM0068505000
Device Catalogue Number850-500
Device Lot Number0032118529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/12/2024
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale